| Model Number |
C8403 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po#(b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.There are items require cer in this report.C8403 lot #1462152 - particulate: hair (1 ea.) products are available for return.Type of intervention: na (incoming inspection).Patient status: na (no patient involvement).
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.
Event or Problem Description
Name of procedure being performed na (incoming inspection) detailed description of event: [distributor] incoming inspection po# (b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.There are items require cer in this report.C8403 lot #1462152 - particulate: hair (1 ea.).Products are available for return.Type of intervention: na (incoming inspection).Patient status: na (no patient involvement).